Hi there Behind. Just from my personal experience, I wouldn't just discontinue your prescription. If you want to stop taking it, I would refill the prescription and dose yourself down slowly.. maybe 5 mg at a time.
I recently had a similar experience, although mine was due to dr negligence, and unreliability and insurance conflict, anyway, I ran out for almost 2 weeks. The first 4 days or so, were just wierd.. I felt numb, kinda out of touch with everyone and everything around me, tired, irritable, kinda nasty and snapping @ people for no reason. Day 5 was when the fun started. I woke up with terrible stomach pain that got gradually worse through-out the day. I couldn't eat, I wasn't thirsty (which is very odd for me, as I find it necessary to always have something to drink with me.) My body felt like I was run over by a mack truck, twice. Then the nausea began, SERIOUS nausea.. My mouth was running constantly. Then I began to vomit, only except I couldn't eat anything.. So that was fun..
By day 6, after throwing up all night.. Feeling like I had a bad case of the stomach flu or food poisoning.. I crawled out to the couch and laid there all day long with my bucket beside me.
Day 7-Terribly hungry and attempted to eat.. Didn't go well at all!.. Instant, violent vomiting. Body pain, muscle pain everywhere.
Day 8-In desperation, I went to another dr who refilled my prescrition of celexa and within 2 hours of taking it, I was almost back to normal.
This may not be what happands to everyone.. But it happaned to me. So if your going to stop taking it, I would really think about talking to your dr about tapering off, or dosing yourself down in small increments.